# SDR DXTA2023062288920

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N443QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500616
- Aircraft time: 1,994 hours, 1,500 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE: UPON LANDING, WE ENCOUNTERED A SHUTTER/SHIMMY IN THE LEFT MAIN LANDING GEAR DURING BREAKING, STARTING AT ABOUT 40 KT.  WHILE TAXING WHEN EVER BRAKES WERE APPLIED IT WOULD STUTTER AND PULL TO THE LEFT.  IT BECAME HARD TO STEER AND WE SHUT DOWN ON THE TAXIWAY AND WE WERE TUGGED IN TO RAMP. ///SIGNOFF/// PERFORMED A VISUAL INSPECTION OF BOTH LEFT HAND AND RIGHT HAND BRAKE. NO DEFECTS WERE NOTED. PERFORMED BRAKE BLEEDING ON BOTH LEFT AND RIGHT HAND BRAKE SYSTEM AS WELL AS EMERGENCY BRAKE BLEEDING. REFERENCED PHENOM 300 AMM TASK 32-40-00-870-801-A.
